# SDR DALA12014936818

- Difficulty date: November 30, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 48,021 hours, 17,518 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1696
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1.5 INCH LONG GOUGE IN SKIN AT BS 1696 AT STRINGER S-20L .012 TO .018 INCH DEEP.  REPAIRED AND INSTALLED PERMANENT REPAIR IAW ERA 509449-14, REV.
